| Catalog Number |
5400003108 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure the blade broke.It was also reported that the broken piece remained in the patient.It was also reported that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
No new information.